MathSciNet Relay Station
MathSciNet bibliographic data
MR2775822 (2012e:37164) 37L55 (35B41 35L71 35R60 60H15)
Wang, Bixiang Asymptotic behavior of stochastic wave equations with critical exponents on $\Bbb R\sp 3$. Trans. Amer. Math. Soc. 363 (2011), no. 7, 3639–3663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement